Marco Mazzucchelli

Preprints

Papers

  • (with Daniel Cristofaro-Gardiner) The action spectrum characterizes closed contact 3-manifolds all of whose Reeb orbits are closed
    to appear in Commentarii Mathematici Helvetici
  • (with Colin Guillarmou and Leo Tzou) Boundary and lens rigidity for non-convex manifolds
    to appear in American Journal of Mathematics
  • (with Luca Asselle) Waist theorems for Tonelli systems in higher dimensions
    to appear in Manuscripta Mathematica
    doi
  • (with Luca Asselle and Gabriele Benedetti) Minimal boundaries in Tonelli Lagrangian systems
    to appear in International Mathematics Research Notices
    doi
  • (with Luca Asselle) On Tonelli periodic orbits with low energy on surfaces
    Transactions of the American Mathematical Society 371 (2019), no. 5, 3001-3048
    doi
  • (with Stefan Suhr) A characterization of Zoll Riemannian metrics on the 2-sphere
    Bulletin of the London Mathematical Society 50 (2018), 997-1006
    doi corrigendum
  • (with Luca Asselle) Closed geodesics with local homology in maximal degree on non-compact manifolds
    Differential Geometry and its Applications 58 (2018), 17-51
    doi
  • (with Colin Guillarmou) Marked boundary rigidity for surfaces
    Ergodic Theory and Dynamical Systems 38 (2018), no. 4, 1459-1478
    doi
  • (with Leonardo Macarini) Isometry-invariant geodesics and the fundamental group, II
    Advances in Mathematics 308 (2017), 671-698
    doi
  • (with A. Abbondandolo, L. Asselle, G. Benedetti, and I. A. Taimanov) The multiplicity problem for periodic orbits of magnetic flows on the 2-sphere
    Advanced Nonlinear Studies 17 (2017), no. 1, 17-30
    doi
  • (with Luca Asselle) On the existence of infinitely many closed geodesics on non-compact manifolds
    Proceedings of the American Mathematical Society 145 (2017), no. 6, 2689-2697
    doi
  • (with A. Abbondandolo, L. Macarini, and G. P. Paternain) Infinitely many periodic orbits of exact magnetic flows on surfaces for almost every subcritical energy level
    Journal of the European Mathematical Society 19 (2017), no. 2, 551-579
    doi
  • The Morse index of Chaperon's generating families
    Publicaciones Matemáticas del Uruguay 16 (2016), 81-125
    doi
  • (with Alfonso Sorrentino) Remarks on the symplectic invariance of Aubry-Mather sets
    Comptes Rendus de l'Académie des Sciences de Paris - Séries I 354 (2016), no. 4, 419-423
    doi
  • Isometry-invariant geodesics and the fundamental group
    Mathematische Annalen 362 (2015), no. 1-2, 265-280
    doi
  • On the multiplicity of isometry-invariant geodesics on product manifolds
    Algebraic & Geometric Topology 14 (2014), 135-156
    doi
  • Symplectically degenerate maxima via generating functions
    Mathematische Zeitschrift 275 (2013), no. 3-4, 715-739
    doi
  • On the multiplicity of non-iterated periodic billiard trajectories
    Pacific Journal of Mathematics 252 (2011), no. 1, 181-205
    doi
  • (with Peter Albers) Periodic bounce orbits of prescribed energy
    International Mathematics Research Notices 2011, no. 14, 3289-3314
    doi
  • The Lagrangian Conley conjecture
    Commentarii Mathematici Helvetici 86 (2011), no. 1, 189-246
    doi
  • (with Alessandra Cherubini) On the Decidability of the Word Problem for Amalgamated Free Products of Inverse Semigroups
    Semigroup Forum 76 (2008), no. 2, 309-329
    doi

Books

  • Critical point theory for Lagrangian systems
    Progress in Mathematics, vol. 293, Birkhäuser
    doi corrigendum

Theses

  • Periodic orbits of Tonelli Lagrangian systems
    Ph.D. Thesis, Università di Pisa
    advisor: Alberto Abbondandolo
  • Applicazioni della teoria degli automi al problema della parola in semigruppi inversi
    Master Thesis, Politecnico di Milano
    advisor: Alessandra Cherubini
Contact details:
Marco Mazzucchelli, UMPA, ENS de Lyon, 46 allée d'Italie, 69364 Lyon, France
+33426233839
marco.mazzucchelli@ens-lyon.fr